Article

Monatshefte für Mathematik

, Volume 149, Issue 3, pp 179-192

First online:

Discrepancy of Fractions with Divisibility Constraints

  • Emre AlkanAffiliated withUniversity of Illinois at Urbana-Champaign
  • , Andrew H. LedoanAffiliated withUniversity of Illinois at Urbana-Champaign
  • , Marian VâjâituAffiliated withRomanian Academy
  • , Alexandru ZaharescuAffiliated withUniversity of Illinois at Urbana-Champaign

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract.

We provide bounds for the absolute discrepancy of sequences of fractions with denominators streaming in a given arithmetic progression and satisfying divisibility constraints.

2000 Mathematics Subject Classification: 11K38, 11B57, 11N25
Key words: Discrepancy, distribution of rationals, \({\cal B}\)-free numbers, arithmetic progressions